# SDR DHL2000717108

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT WING I/B FLAP MID FLAP LOWER SURFACE PANEL HAD CRACK AREA 4 X 2.5.  CUT OUT CRACKED AND DAMAGED AREA PER SRM 51-10-1.  INSTALLED DOUBLER REPAIR PER EO AVHM-096RO-1, 13 X 24.
